MAUDE Adverse Event Report: ZHEJIANG SHUYOU SURGICAL PMI; PMI SINGLE USE REM GROUNDING PAD W/ ATTACHED CORD

ZHEJIANG SHUYOU SURGICAL PMI; PMI SINGLE USE REM GROUNDING PAD W/ ATTACHED CORD
Model Number P4500
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had her skin ripped off onto the grounding pad.Patient is having to have skin grafts, donor site.They were having to.Fix the area on the patient that was damaged due to the product.Patient was 81 years old, 160 lbs, allergies to tape, latex and rubber.Pad was removed slowly, from distal end, by rn.The procedure was 198 minutes.The pad was placed on the left lateral thigh.Surgery was tissue rearrangement and site prep of perineum surgery.

Brand Name
PMI
Common Device Name
PMI SINGLE USE REM GROUNDING PAD W/ ATTACHED CORD
Manufacturer (Section D)
ZHEJIANG SHUYOU SURGICAL
no. 3689 yangguang av, dipu st
anji county
huzahou city, zhejiang province
CH 
MDR Report Key22667992
Report Number3009495876-2025-00002
Device Sequence Number7486764
Product Code GEI
UDI-Device Identifier00812608020744
UDI-Public00812608020744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/30/2025
Report Date (Section F) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP4500
Device Catalogue NumberP4500
Device Lot Number2502172
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/10/2025
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization;
Patient Age81 YR
Patient SexFemale
Patient Weight73 KG